# SDR UALA2010033001060

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 52,140 hours, 18,995 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1235
- Condition: Faulty
- Location: Position 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXT LOADS FWD L MESSAGE ON CIDS PANEL AFTER EMERGENCY LIGHT TEST. T/S DETERMINED THAT SLIDE AT 1R IS CAUSING MSG. REPLACED 1R DOOR SLIDE. INSP SLIDE AT DOOR 1R, SLIDE SECURED ON DOOR, SLIDE PIN REMOVED AND STOWED, ASSIST BOTTLE REARMED AND SAFETIED, EMERG LIGHT TEST OK.  ACFT RETURNED TO NORMAL.
